MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10013
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tkp surgery, one (1) real intelligence robotic drill did not accept the burr and kept pushing it out.The procedure was resumed, without any delay, with a change in surgical technique (manual procedure).No further complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: case-(b)(4).
 
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill, part number rob10013, serial number (b)(6), intended for treatment was returned for evaluation.The reported problem was partially confirmed with a visual inspection.The wave spring on the nosepiece is missing.The reported problem was confirmed with a functional evaluation.A kpc test was performed, and it was impossible to load the drill attachment and purr as the wave spring was missing, causing the helical collar to be pushed upwards.A test case was performed, when unlocking the burr a system timeout occurred.A wave spring was installed to performed further testing.A kpc test was performed again.The drill attachment and burr could be installed as intended.All test passed.A test case was performed which could be completed without any failures occurring.The drill was opened for further investigation.The exposure motor was test and passed.The drill was inspected further.It was noticed that the seal cap of the carriage was not fastened according to spec and could be unscrewed by hand.The carriage was inspected.No defects were found.It was also noticed that the cable was loose and that it could be turned by hand.The seal cap and cable were fastened to spec, and a test case was performed.The test was completed without any failures occurring.A complaint history review was performed by part number and similar complaints were identified.A review by lot/serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file, and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with the missing wave spring.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24053696
Report Number3010266064-2026-00005
Device Sequence Number9494510
Product Code OLO
UDI-Device Identifier00885556757321
UDI-Public885556757321
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10024/SN(B)(6).
Patient SexUnknown